Diffusion limits for the queue length of jobs in multi-server open queueing networks
Edvinas Greičius () and
Saulius Minkevičius ()
Operations Research and Decisions, 2017, vol. 27, issue 4, 71-84
Abstract:
A mathematical model of a multiserver open queueing network in heavy traffic is developed. This model is that of a multiserver computer system network in heavy traffic. A limit theorem for the length of the queue has been presented.
Keywords: performance evaluation; multiserver open queueing network; limit theorem; queue length (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://ord.pwr.edu.pl/assets/papers_archive/1303%20-%20published.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wut:journl:v:4:y:2017:p:71-84:id:1303
DOI: 10.5277/ord170404
Access Statistics for this article
More articles in Operations Research and Decisions from Wroclaw University of Science and Technology, Faculty of Management Contact information at EDIRC.
Bibliographic data for series maintained by Adam Kasperski ().